CORDIS - Forschungsergebnisse der EU
CORDIS

Homogeneous Structures, Constraint Satisfaction Problems, and Topological Clones

Veröffentlichungen

$$\aleph _0$$-categoricity of semigroups II

Autoren: Thomas Quinn-Gregson
Veröffentlicht in: Semigroup Forum, 2020, ISSN 0037-1912
Herausgeber: Springer Verlag
DOI: 10.1007/s00233-020-10151-0

Taylor’s Modularity Conjecture and Related Problems for Idempotent Varieties

Autoren: Jakub Opršal
Veröffentlicht in: Order, Ausgabe 35/3, 2018, Seite(n) 433-460, ISSN 0167-8094
Herausgeber: Kluwer Academic Publishers
DOI: 10.1007/s11083-017-9441-4

$\omega $-categorical structures avoiding height 1 identities

Autoren: Manuel Bodirsky, Antoine Mottet, Miroslav Olšák, Jakub Opršal, Michael Pinsker, Ross Willard
Veröffentlicht in: Transactions of the American Mathematical Society, Ausgabe 374/1, 2021, Seite(n) 327-350, ISSN 0002-9947
Herausgeber: American Mathematical Society
DOI: 10.1090/tran/8179

A Proof of the Algebraic Tractability Conjecture for Monotone Monadic SNP

Autoren: Manuel Bodirsky, Florent Madelaine, Antoine Mottet
Veröffentlicht in: SIAM Journal on Computing, Ausgabe 50/4, 2021, Seite(n) 1359-1409, ISSN 0097-5397
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/19m128466x

Algebraic Approach to Promise Constraint Satisfaction

Autoren: Libor Barto, Jakub Bulín, Andrei Krokhin, Jakub Opršal
Veröffentlicht in: Journal of the ACM, Ausgabe 68/4, 2021, Seite(n) 1-66, ISSN 0004-5411
Herausgeber: Association for Computing Machinary, Inc.
DOI: 10.1145/3457606

Homomorphism-homogeneity classes of countable L-colored graphs

Autoren: Andrés Aranda, David Hartman
Veröffentlicht in: Acta Mathematica Universitatis Comenianae, Ausgabe Vol 88 No 3 (2019): AMUC, 2019, Seite(n) 377-382, ISSN 0862-9544
Herausgeber: Comenius University Press

Deciding the Existence of Minority Terms

Autoren: Alexandr Kazda, Jakub Opršal, Matt Valeriote, Dmitriy Zhuk
Veröffentlicht in: Canadian Mathematical Bulletin, Ausgabe 63/3, 2020, Seite(n) 577-591, ISSN 0008-4395
Herausgeber: Canadian Mathematical Society
DOI: 10.4153/s0008439519000651

PROJECTIVE CLONE HOMOMORPHISMS

Autoren: MANUEL BODIRSKY, MICHAEL PINSKER, ANDRÁS PONGRÁCZ
Veröffentlicht in: The Journal of Symbolic Logic, 2019, Seite(n) 1-13, ISSN 0022-4812
Herausgeber: Association for Symbolic Logic
DOI: 10.1017/jsl.2019.23

The independence number of HH-homogeneous graphs and a classification of MB-homogeneous graphs

Autoren: Andrés Aranda, David Hartman
Veröffentlicht in: European Journal of Combinatorics, Ausgabe 85, 2020, Seite(n) 103063, ISSN 0195-6698
Herausgeber: Academic Press
DOI: 10.1016/j.ejc.2019.103063

Smooth digraphs modulo primitive positive constructability and cyclic loop conditions

Autoren: Manuel Bodirsky, Florian Starke, Albert Vucaj
Veröffentlicht in: International Journal of Algebra and Computation, Ausgabe 31/05, 2021, Seite(n) 929-967, ISSN 0218-1967
Herausgeber: World Scientific Publishing Co
DOI: 10.1142/s0218196721500442

The Complexity of Phylogeny Constraint Satisfaction Problems

Autoren: Manuel Bodirsky, Peter Jonsson, Trung Van Pham
Veröffentlicht in: ACM Transactions on Computational Logic, Ausgabe 18/3, 2017, Seite(n) 1-42, ISSN 1529-3785
Herausgeber: Association for Computing Machinary, Inc.
DOI: 10.1145/3105907

HOMOGENEOUS COMPLETELY SIMPLE SEMIGROUPS

Autoren: Thomas Quinn‐Gregson
Veröffentlicht in: Mathematika, Ausgabe 66/3, 2020, Seite(n) 733-751, ISSN 0025-5793
Herausgeber: University College London, Department of Mathematics
DOI: 10.1112/mtk.12035

A Model-Theoretic View on Qualitative Constraint Reasoning

Autoren: Manuel Bodirsky, Peter Jonsson
Veröffentlicht in: Journal of Artificial Intelligence Research, Ausgabe 58, 2017, Seite(n) 339-385, ISSN 1076-9757
Herausgeber: Morgan Kaufmann Publishers, Inc.
DOI: 10.1613/jair.5260

A universal partition result for infinite homogeneous K n -free and related graphs

Autoren: Andres Aranda, Claude Laflamme, Daniel T. Soukup, Robert Woodrow
Veröffentlicht in: Discrete Mathematics, Ausgabe 344/1, 2021, Seite(n) 112153, ISSN 0012-365X
Herausgeber: Elsevier BV
DOI: 10.1016/j.disc.2020.112153

A Consecutive Lehmer Code for Parabolic Quotients of the Symmetric Group

Autoren: Wenjie Fang, Henri Mühle, Jean-Christophe Novelli
Veröffentlicht in: The Electronic Journal of Combinatorics, Ausgabe 28/3, 2021, ISSN 1077-8926
Herausgeber: Electronic Journal of Combinatorics
DOI: 10.37236/10578

Morphism extension classes of countable $L$-colored graphs

Autoren: Aranda, Andrés; Hartman, David
Veröffentlicht in: Acta Mathematica Universitatis Comenianae, Ausgabe 3, 2018, ISSN 0862-9544
Herausgeber: Comenius University Press

The wonderland of reflections

Autoren: Libor Barto, Jakub Opršal, Michael Pinsker
Veröffentlicht in: Israel Journal of Mathematics, Ausgabe 223/1, 2018, Seite(n) 363-398, ISSN 0021-2172
Herausgeber: Magnes Press
DOI: 10.1007/s11856-017-1621-9

Tropically Convex Constraint Satisfaction

Autoren: Manuel Bodirsky, Marcello Mamino
Veröffentlicht in: Theory of Computing Systems, Ausgabe 62/3, 2018, Seite(n) 481-509, ISSN 1432-4350
Herausgeber: Springer Verlag
DOI: 10.1007/s00224-017-9762-0

Complexity of term representations of finitary functions

Autoren: Erhard Aichinger, Nebojša Mudrinski, Jakub Opršal
Veröffentlicht in: International Journal of Algebra and Computation, Ausgabe 28/06, 2018, Seite(n) 1101-1118, ISSN 0218-1967
Herausgeber: World Scientific Publishing Co
DOI: 10.1142/S0218196718500480

The universal homogeneous binary tree

Autoren: Manuel Bodirsky, David Bradley-Williams, Michael Pinsker, András Pongrácz
Veröffentlicht in: Journal of Logic and Computation, Ausgabe 28/1, 2018, Seite(n) 133-163, ISSN 0955-792X
Herausgeber: Oxford University Press
DOI: 10.1093/logcom/exx043

Discrete Temporal Constraint Satisfaction Problems

Autoren: Manuel Bodirsky, Barnaby Martin, Antoine Mottet
Veröffentlicht in: Journal of the ACM, Ausgabe 65/2, 2018, Seite(n) 1-41, ISSN 0004-5411
Herausgeber: Association for Computing Machinary, Inc.
DOI: 10.1145/3154832

A counterexample to the reconstruction of ω-categorical structures from their endomorphism monoid

Autoren: Manuel Bodirsky, David Evans, Michael Kompatscher, Michael Pinsker
Veröffentlicht in: Israel Journal of Mathematics, Ausgabe 224/1, 2018, Seite(n) 57-82, ISSN 0021-2172
Herausgeber: Magnes Press
DOI: 10.1007/s11856-018-1645-9

Constraint Satisfaction Problems for Reducts of Homogeneous Graphs

Autoren: Manuel Bodirsky, Barnaby Martin, Michael Pinsker, András Pongrácz
Veröffentlicht in: SIAM Journal on Computing, Ausgabe 48/4, 2019, Seite(n) 1224-1264, ISSN 0097-5397
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/16m1082974

A Dichotomy for First-Order Reducts of Unary Structures

Autoren: Manuel Bodirsky, Antoine Mottet
Veröffentlicht in: Logical Methods in Computer Science, Ausgabe Volume 14, Ausgabe 2, 2018, ISSN 1860-5974
Herausgeber: Technischen Universitat Braunschweig

Solving equation systems in ω-categorical algebras

Autoren: Manuel Bodirsky, Thomas Quinn-Gregson
Veröffentlicht in: Journal of Mathematical Logic, 2021, Seite(n) 2150020, ISSN 0219-0613
Herausgeber: Singapore University Press
DOI: 10.1142/s0219061321500203

Piecewise Linear Valued CSPs Solvable by Linear Programming Relaxation

Autoren: Manuel Bodirsky, Marcello Mamino, Caterina Viola
Veröffentlicht in: ACM Transactions on Computational Logic, Ausgabe 23/1, 2022, Seite(n) 1-35, ISSN 1529-3785
Herausgeber: Association for Computing Machinary, Inc.
DOI: 10.1145/3488721

Balanced independent sets in graphs omitting large cliques

Autoren: Claude Laflamme, Andres Aranda, Daniel T. Soukup, Robert Woodrow
Veröffentlicht in: Journal of Combinatorial Theory, Series B, Ausgabe 137, 2019, Seite(n) 1-9, ISSN 0095-8956
Herausgeber: Academic Press
DOI: 10.1016/j.jctb.2018.11.006

Completing graphs to metric spaces

Autoren: Andrés Aranda, David Bradley-Williams, Eng Keat Hng, Jan Hubička, Miltiadis Karamanlis, Michael Kompatscher, Matěj Konečný, Micheal Pawliuk
Veröffentlicht in: Electronic Notes in Discrete Mathematics, Ausgabe 61, 2017, Seite(n) 53-60, ISSN 1571-0653
Herausgeber: Elsevier BV
DOI: 10.1016/j.endm.2017.06.020

The Complexity of Combinations of Qualitative Constraint Satisfaction Problems

Autoren: Manuel Bodirsky, Johannes Greiner
Veröffentlicht in: Logical Methods in Computer Science, Ausgabe Volume 16, Ausgabe 1, 2020, ISSN 1860-5974
Herausgeber: Technischen Universitat Braunschweig
DOI: 10.23638/lmcs-16(1:21)2020

Two-element structures modulo primitive positive constructability

Autoren: Manuel Bodirsky, Albert Vucaj
Veröffentlicht in: Algebra universalis, Ausgabe 81/2, 2020, ISSN 0002-5240
Herausgeber: Birkhauser Verlag
DOI: 10.1007/s00012-020-0647-8

Network satisfaction for symmetric relation algebras with a flexible atom

Autoren: Manuel Bodirsky, Simon Knäuer
Veröffentlicht in: 2021
Herausgeber: PKP Publishing Services Network

On Logics and Homomorphism Closure

Autoren: Manuel Bodirsky, Thomas Feller, Simon Knauer, Sebastian Rudolph
Veröffentlicht in: 2021 36th Annual ACM/IEEE Symposium on Logic in Computer Science (LICS), 2021, Seite(n) 1-13, ISBN 978-1-6654-4895-6
Herausgeber: IEEE
DOI: 10.1109/lics52264.2021.9470511

IB- and MB-homogeneous graphs

Autoren: Andrés Aranda
Veröffentlicht in: Bordeaux Graph Workshop 2019, 2019
Herausgeber: LaBRi

MB-Homogeneous graphs and some new HH-homogeneous graphs

Autoren: Andrés Aranda, David Hartman
Veröffentlicht in: Acta Mathematica Universitatis Comenianae - EUROCOMB 2019, Ausgabe 88(3), 2019, Seite(n) 383-387
Herausgeber: ACTA MATHEMATICA UNIVERSITATIS COMENIANAE

Datalog-Expressibility for Monadic and Guarded Second-Order Logic

Autoren: Bodirsky, Manuel; Knäuer, Simon; Rudolph, Sebastian
Veröffentlicht in: Ausgabe 14, 2021
Herausgeber: https://drops.dagstuhl.de/opus/portals/lipics/index.php?semnr=16196
DOI: 10.4230/lipics.icalp.2021.120

Constraint Satisfaction Problems over Numeric Domains

Autoren: Bodirsky, Manuel ; Mamino, Marcello
Veröffentlicht in: 2017
Herausgeber: DROPS, Dagstuhl Research Online Publication Server
DOI: 10.4230/DFU.Vol7.15301.79

The complexity of disjunctive linear Diophantine constraints

Autoren: Bodirsky, Manuel; Martin, Barnaby; Mamino, Marcello; Mottet, Antoine
Veröffentlicht in: 43rd International Symposium on Mathematical Foundations of Computer Science (MFCS 2018), Liverpool, UK, 27-31 August 2018 [Conference proceedings], Ausgabe 1, 2018
Herausgeber: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik

Classification Transfer for Qualitative Reasoning Problems

Autoren: Manuel Bodirsky, Peter Jonsson, Barnaby Martin, Antoine Mottet
Veröffentlicht in: Proceedings of the Twenty-Seventh International Joint Conference on Artificial Intelligence, 2018, Seite(n) 1256-1262, ISBN 9780999241127
Herausgeber: International Joint Conferences on Artificial Intelligence Organization
DOI: 10.24963/ijcai.2018/175

A universal-algebraic proof of the complexity dichotomy for Monotone Monadic SNP

Autoren: Manuel Bodirsky, Florent Madelaine, Antoine Mottet
Veröffentlicht in: Proceedings of the 33rd Annual ACM/IEEE Symposium on Logic in Computer Science - LICS '18, 2018, Seite(n) 105-114, ISBN 9781-450355834
Herausgeber: ACM Press
DOI: 10.1145/3209108.3209156

Submodular Functions and Valued Constraint Satisfaction Problems over Infinite Domains

Autoren: Bodirsky, Manuel; Mamino, Marcello; Viola, Caterina
Veröffentlicht in: 27th EACSL Annual Conference on Computer Science Logic (CSL 2018), Ausgabe 6, 2018
Herausgeber: Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik

Robust algorithms with polynomial loss for near-unanimity CSPs

Autoren: Víctor Dalmau, Marcin Kozik, Andrei Krokhin, Konstantin Makarychev, Yury Makarychev, Jakub Opršal
Veröffentlicht in: Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms, 2017, Seite(n) 340-357, ISBN 978-1-61197-478-2
Herausgeber: Society for Industrial and Applied Mathematics
DOI: 10.1137/1.9781611974782.22

Topology is relevant (in a dichotomy conjecture for infinite-domain constraint satisfaction problems)

Autoren: Manuel Bodirsky, Antoine Mottet, Miroslav Olsak, Jakub Oprsal, Michael Pinsker, Ross Willard
Veröffentlicht in: 2019 34th Annual ACM/IEEE Symposium on Logic in Computer Science (LICS), 2019, Seite(n) 1-12, ISBN 978-1-7281-3608-0
Herausgeber: IEEE
DOI: 10.1109/lics.2019.8785883

Canonical Polymorphisms of Ramsey Structures and the Unique Interpolation Property

Autoren: Manuel Bodirsky, Bertalan Bodor
Veröffentlicht in: 2021 36th Annual ACM/IEEE Symposium on Logic in Computer Science (LICS), 2021, Seite(n) 1-13, ISBN 978-1-6654-4895-6
Herausgeber: IEEE
DOI: 10.1109/lics52264.2021.9470683

Temporal Constraint Satisfaction Problems in Fixed-Point Logic

Autoren: Manuel Bodirsky, Wied Pakusa, Jakub Rydval
Veröffentlicht in: Proceedings of the 35th Annual ACM/IEEE Symposium on Logic in Computer Science, 2020, Seite(n) 237-251, ISBN 9781450371049
Herausgeber: ACM
DOI: 10.1145/3373718.3394750

Tractable Combinations of Theories via Sampling

Autoren: Manuel Bodirsky, Johannes Greiner
Veröffentlicht in: Logics in Artificial Intelligence - 17th European Conference, JELIA 2021, Virtual Event, May 17–20, 2021, Proceedings, Ausgabe 12678, 2021, Seite(n) 133-146, ISBN 978-3-030-75774-8
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-030-75775-5_10

Piecewise Linear Valued Constraint Satisfaction Problems with Fixed Number of Variables

Autoren: Manuel Bodirsky, Marcello Mamino, Caterina Viola
Veröffentlicht in: Graphs and Combinatorial Optimization: from Theory to Applications - CTW2020 Proceedings, Ausgabe 5, 2021, Seite(n) 265-276, ISBN 978-3-030-63071-3
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-030-63072-0_21

ASNP: A Tame Fragment of Existential Second-Order Logic

Autoren: Manuel Bodirsky, Simon Knäuer, Florian Starke
Veröffentlicht in: Beyond the Horizon of Computability - 16th Conference on Computability in Europe, CiE 2020, Fisciano, Italy, June 29–July 3, 2020, Proceedings, Ausgabe 12098, 2020, Seite(n) 149-162, ISBN 978-3-030-51465-5
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-030-51466-2_13

Complexity of Combinations of Qualitative Constraint Satisfaction Problems

Autoren: Manuel Bodirsky, Johannes Greiner
Veröffentlicht in: Automated Reasoning, Ausgabe 10900, 2018, Seite(n) 263-278, ISBN 978-3-319-94204-9
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-319-94205-6_18

Finite Relation Algebras with Normal Representations

Autoren: Manuel Bodirsky
Veröffentlicht in: Relational and Algebraic Methods in Computer Science - 17th International Conference, RAMiCS 2018, Groningen, The Netherlands, October 29 – November 1, 2018, Proceedings, Ausgabe 11194, 2018, Seite(n) 3-17, ISBN 978-3-030-02148-1
Herausgeber: Springer International Publishing
DOI: 10.1007/978-3-030-02149-8_1

Hardness of Network Satisfaction for Relation Algebras with Normal Representations

Autoren: Manuel Bodirsky, Simon Knäuer
Veröffentlicht in: Relational and Algebraic Methods in Computer Science, 2020, Seite(n) 31-46, ISBN 9783030435196
Herausgeber: Springer

Revisiting Generalizations of the Dehn--Sommerville Relations

Autoren: Cesar Ceballos, Henri Mühle
Veröffentlicht in: 2021
Herausgeber: preprint

The poset of morphism-extension classes of countable graphs

Autoren: Andrés Aranda
Veröffentlicht in: Mathematica slovaca, 2021, ISSN 1337-2211
Herausgeber: Mathematical Institute Slovak Academy of Sciences

Classification of $\omega$-categorical monadically stable structures

Autoren: Bodor, Bertalan
Veröffentlicht in: Ausgabe 2, 2020
Herausgeber: arxiv.org

Suche nach OpenAIRE-Daten ...

Bei der Suche nach OpenAIRE-Daten ist ein Fehler aufgetreten

Es liegen keine Ergebnisse vor